Ryan Kurniawan
Ryan Kurniawan
Bestätigte E-Mail-Adresse bei sam.math.ethz.ch - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Weak convergence rates for Euler-type approximations of semilinear stochastic evolution equations with nonlinear diffusion coefficients
A Jentzen, R Kurniawan
Foundations of Computational Mathematics, 1-92, 2015
412015
Weak convergence rates of spectral Galerkin approximations for SPDEs with nonlinear diffusion coefficients
D Conus, A Jentzen, R Kurniawan
The annals of applied probability 29 (2), 653-716, 2019
392019
Existence, uniqueness, and regularity for stochastic evolution equations with irregular initial values
A Andersson, A Jentzen, R Kurniawan
arXiv preprint arXiv:1512.06899, 2015
222015
Weak convergence rates for numerical approximations of stochastic partial differential equations with nonlinear diffusion coefficients in UMD Banach spaces
M Hefter, A Jentzen, R Kurniawan
arXiv preprint arXiv:1612.03209, 2016
162016
Strong and weak divergence of exponential and linear-implicit Euler approximations for stochastic partial differential equations with superlinearly growing nonlinearities
M Beccari, M Hutzenthaler, A Jentzen, R Kurniawan, F Lindner, ...
arXiv preprint arXiv:1903.06066, 2019
142019
Regularity properties for solutions of infinite dimensional Kolmogorov equations in Hilbert spaces
A Andersson, M Hefter, A Jentzen, R Kurniawan
Potential Analysis 50 (3), 347-379, 2019
92019
On the differentiability of solutions of stochastic evolution equations with respect to their initial values
A Andersson, A Jentzen, R Kurniawan, T Welti
Nonlinear Analysis 162, 128-161, 2017
92017
Optimal portfolio selection based on expected shortfall under generalized hyperbolic distribution
BA Surya, R Kurniawan
Asia-Pacific Financial Markets 21 (3), 193-236, 2014
82014
On the mild Itô formula in Banach spaces
S Cox, A Jentzen, R Kurniawan, P Pušnik
Discrete & Continuous Dynamical Systems-B 23 (6), 2217, 2018
52018
Counterexamples to regularities for the derivative processes associated to stochastic evolution equations
M Hefter, A Jentzen, R Kurniawan
arXiv preprint arXiv:1703.09198, 2017
22017
On the mild It\^ o formula in Banach spaces
S Cox, A Jentzen, R Kurniawan, P Pušnik
arXiv preprint arXiv:1612.03210, 2016
12016
Weak convergence rates for numerical approximations of parabolic stochastic partial differential equations with non-additive noise
R Kurniawan
ETH Zurich, 2018
2018
On approximation algorithms for stochastic ordinary differential equations (SDEs) and stochastic partial differential equations (SPDEs)
A Jentzen, G Da Prato, E Weinan, M Gerencsér, M Hairer, M Hefter, ...
Workshop on Infinite Dimensional Probability, King's College London, 2017
2017
Weak convergence rates for stochastic partial differential equations with nonlinear diffusion coefficients
R Kurniawan
NumPDE Summer Retreat 2017, 2017
2017
Numerical approximations for nonlinear stochastic partial differential equations
A Jentzen, S Cox, A Debussche, G Da Prato, M Hairer, M Hefter, ...
Worshop on Numerics for Stochastic Partial Differential Equations and their …, 2016
2016
Numerical approximations for stochastic ordinary and partial differential equations
A Jentzen, A Debussche, G Da Prato, M Hairer, M Hutzenthaler, ...
School of Stochastic Dynamical Systems and Ergodicity, 2016
2016
Weak convergence rates for stochastic partial differential equations
R Kurniawan
NumPDE Summer Retreat Disentis 2015, 2015
2015
Numerical approximations of stochastic partial differential equations with superlinearly growing nonlinearities
R Kurniawan
Book of abstracts and program, 13, 2014
2014
Multi-class portfolio optimization using alternative risk measures under generalized hyperbolic framework
R Kurniawan
Universitas Pelita Harapan, 2011
2011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–19